Osnat Pharmaceuticals
Levocetirizine (2.5mg/5ml) + Montelukast (4mg/5ml)
Parnyl Cold Syrup is a medication used to treat symptoms of allergy such as runny nose, sneezing, itching, swelling, congestion, and watery eyes in children.
Syrup
Parnyl Cold Syrup is commonly prescribed in children to treat symptoms of allergy such as runny nose, sneezing, itching, swelling, congestion, and watery eyes. It may also help in the treatment of asthma and skin allergies.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Parnyl Cold Syrup may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed.
Parnyl Cold Syrup may cause excessive drowsiness with alcohol.
Parnyl Cold Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Parnyl Cold Syrup is generally considered safe to use during pregnancy. Animal studies have shown low or no adverse effects to the developing baby; however, there are limited human studies.
Parnyl Cold Syrup contains Levocetirizine and Montelukast. Together these two relieve sneezing and runny nose caused due to allergies. Levocetirizine is an antiallergic that blocks a chemical messenger (histamine) responsible for runny nose, watery eyes, and sneezing. Montelukast is a leukotriene antagonist. It works by blocking another chemical messenger (leukotriene). This reduces inflammation (swelling) in the airways and nose and improves symptoms.
Never combine Parnyl Cold Syrup with other cold and flu medicines as that may have side effects. Parnyl Cold Syrup helps prevent asthma attacks. Never use it to stop an attack that has already started as it will not help. If you are giving Parnyl Cold Syrup to your child for asthma or allergy you need not give another dose to prevent exercise-induced breathing problems. In case of any confusion consult your child’s doctor as soon as possible. Make sure that you always have enough medicine. Practice self-care tips: Abstain your child from coming in contact with allergens, Encourage your child to wear a face mask and avoid dusty places, Give plenty of fluids as it helps in thinning and loosening the mucus in the lungs.
No. Do not mix cough and allergy medicines because they usually both contain similar ingredients. Mixing these medications can lead to double dosing of active substances, potentially increasing the risk of side effects.
No, adhere to the prescribed dosage by your child's doctor. Do not increase or decrease the dose without consulting a healthcare professional. Modifying the dosage without guidance could lead to various complications.
Parnyl Cold Syrup should be kept at room temperature in a dry, cool area away from direct sunlight and heat sources. It's also crucial to store all medications out of reach and sight of children to prevent accidental ingestion.
Parnyl Cold Syrup can cause mild drowsiness, which may contribute to sleepiness in your child. However, it should not be used to induce sleep. Using this medicine for inducing sleep could mask any underlying sleep disorders.
No, do not start Parnyl Cold Syrup without consulting your child's doctor first. This medicine can cause drowsiness and dizziness which may affect performance during the sporting event.
No, abrupt withdrawal of Parnyl Cold Syrup may lead to the reappearance of symptoms. It's essential to discontinue it gradually under your child's doctor's guidance.
Parnyl Cold Syrup may trigger mood disorders, hallucinations, depression, anxiety, suicidal thoughts, shakiness, and difficulty controlling bodily movements in certain individuals. It's crucial to consult your child’s doctor before administering any medication.
Parnyl Cold Syrup is only meant to prevent asthma attacks. It shouldn't be used to treat a pre-existing attack. Use your child’s reliever medication to manage an ongoing attack.